# SDR 2WAA20140608002

- Difficulty date: June 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49507
- Aircraft time: 46,660 hours, 3,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Part serial: 242
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR PORTABLE FLASHLIGHT DAMAGED.  REMOVED AND INSTALLED FLASHLIGHT IAW AMM 33-53-00. OPS CHECKED NORMAL.
